MATHEMATICA BOHEMICA, Vol. 122, No. 3, pp. 225-230 (1997)

A linear algorithm to recognize maximal generalized outerplanar graphs

José Caceres, Alberto Marquez

José Caceres, Geometria y Topologia, Universidad de Almeria, 04120 Almeria, Spain, e-mail:; Alberto Marquez, Matematica Aplicada I, Universidad de Sevilla, 41012 Sevilla, Spain, e-mail:

Abstract: In this work, we get a combinatorial characterization for maximal generalized outerplanar graphs (mgo graphs). This result yields a recursive algorithm testing whether a graph is a mgo graph or not.

Keywords: outerplanar graph, generalized outerplanar graph

Classification (MSC2000): 05C10, 05C75

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition